MathSciNet Relay Station
MathSciNet bibliographic data
MR2318564 (2008i:43007) 43A80 (28D99 37A30 42C99 47A35)
Ionescu, Alexandru D.; Stein, Elias M.; Magyar, Akos; Wainger, Stephen Discrete Radon transforms and applications to ergodic theory. Acta Math. 198 (2007), no. 2, 231–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement